# SDR CA970603013

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-151
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blades
- Condition: Stone Damage
- Location: Prop Le Edge
- Part time: 3,041 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. STONE DAMAGE FOUND ON THE LEADING EDGES OF THE PROPELLER BLADES.
